Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 100, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 5:47 PM EDT for Catoosa County, Walker County, Whitfield County, Georgia. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2025, 5:47 PM EDT (21:47 UTC)
- Expired
- Apr 10, 2025, 6:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 80 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 5:50 PM EDT | HAIL 1 | 1 Ssw Chickamauga, GA | Quarter inch hail along Glass Mill Pointe Drive. |
| Apr 10, 5:54 PM EDT | HAIL 1 | Rock Spring, GA | Quarter sized hail reported in Rock Spring, GA. |
| Apr 10, 5:58 PM EDT | HAIL 0.5 | 1 Ne Rock Spring, GA | Hail covered the ground with the majority around half inch in size. |
| Apr 10, 6:13 PM EDT | HAIL 1 | Wood Station, GA | Report from mPING: Quarter (1.00 in.). |
| Apr 10, 6:16 PM EDT | HAIL 0.75 | 2 Sw Rocky Face, GA | Report from mPING: Dime (0.75 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 5:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117
WUUS52 KFFC 102147
SVRFFC
GAC047-295-313-102230-
/O.NEW.KFFC.SV.W.0100.250410T2147Z-250410T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
547 PM EDT Thu Apr 10 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Catoosa County in northwestern Georgia...
West central Whitfield County in northwestern Georgia...
Central Walker County in northwestern Georgia...
* Until 630 PM EDT.
* At 546 PM EDT, a severe thunderstorm was located near Chickamauga,
or 9 miles east of Trenton, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Naomi, Chickamauga, Noble, Wood Station, Blue Spring, Fairview,
Tunnel Hill, Beaumont, Villanow, Rock Spring, Chattanooga Valley,
Fort Oglethorpe, and La Fayette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3482 8540 3494 8532 3486 8504 3468 8505
3464 8515
TIME...MOT...LOC 2146Z 305DEG 21KT 3485 8534
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
968
WWUS52 KFFC 102207
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
607 PM EDT Thu Apr 10 2025
GAC295-102217-
/O.CAN.KFFC.SV.W.0100.000000T0000Z-250410T2230Z/
Walker GA-
607 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WALKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.
&&
LAT...LON 3486 8504 3473 8505 3476 8515 3477 8515
3477 8516 3478 8516 3477 8519 3478 8520
3485 8520 3486 8521 3491 8521
TIME...MOT...LOC 2207Z 305DEG 21KT 3478 8522
$$
GAC047-313-102230-
/O.CON.KFFC.SV.W.0100.000000T0000Z-250410T2230Z/
Catoosa GA-Whitfield GA-
607 PM EDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN CATOOSA AND WEST CENTRAL WHITFIELD COUNTIES...
At 607 PM EDT, a severe thunderstorm was located over Noble, or near
Lafayette, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tunnel Hill, Wood Station, and Beaumont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3486 8504 3473 8505 3476 8515 3477 8515
3477 8516 3478 8516 3477 8519 3478 8520
3485 8520 3486 8521 3491 8521
TIME...MOT...LOC 2207Z 305DEG 21KT 3478 8522
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$268
WWUS52 KFFC 102221
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Thu Apr 10 2025
GAC047-313-102231-
/O.EXP.KFFC.SV.W.0100.000000T0000Z-250410T2230Z/
Catoosa GA-Whitfield GA-
621 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CATOOSA AND WEST
CENTRAL WHITFIELD COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.
&&
LAT...LON 3486 8504 3473 8505 3476 8515 3477 8515
3477 8516 3478 8516 3477 8519 3478 8520
3485 8520 3486 8521 3491 8521
TIME...MOT...LOC 2221Z 305DEG 21KT 3475 8516
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:32 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 10, 2:32 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 232 PM EDT Thu Apr 10 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 232 PM EDT Thu Apr 10 2025 A cold front will move south across the CWA overnight and into tomorrow. Ahead of the frontal passage, scattered to numerous showers and thunderstorms are expected across much of north and central portions of GA this afternoon and evening. The hi-res models continue to be pretty consistent with the timing and with the general trends. A weak line of scattered showers and isolated thunderstorms will continue to move across northern portions of the state early this afternoon. A second, stronger and more organized, wave of convection is likely later this afternoon into the evening hours. The organized convection axis has shifted somewhat south from yesterday's runs...mainly along a path between metro ATL and Columbus and areas southeast. Afternoon/evening storms will have modest CAPE values (good heating/50s dewpoints) and steep lapse rates. Forecast soundings also show a decent inverted V structure, good for gusty storms. Still expecting large hail and damaging wind gusts as the primary severe weather hazards. Models continue to weaken the secondary wave of storms as it moves into central portions of GA this evening. Seems reasonable with the loss of heating and getting away from the main dynamic forcing to the north. Upper moves across the TN valley tomorrow. Models do tend to underestimate the amount of cloud cover as these types of systems move by, so have upped the sky grids a bit to compensate. Also, some scattered shra possible as the low may provide just enough lift. NListemaa && .LONG TERM... (Saturday morning through next Wednesday) Issued at 232 PM EDT Thu Apr 10 2025 Key Messages: - The potential exists for overnight frost formation north of Interstate 85 and patchy sub freezing temperatures in the mountains this weekend. - Dry weather is favored in the region between Saturday and Thursday. This Weekend: An area of surface high pressure will build into the Southeast over the weekend. This will combine with dry northwest flow aloft to produce fairs skies, mild temperatures and dry weather. Weakening surface pressure gradients should also lead to lighter winds in the region (especially on Sunday). Radiational cooling should be significant both Friday night and Saturday night and this may lead to some frost/freeze concerns across northern Georgia. On Saturday morning it looks like the coolest temperatures will be limited to the sheltered areas in the mountains of northeast Georgia. Then on Sunday morning the potential for at least Frost Advisory level conditions exists along and north of Interstate 85. For the northeast Georgia mountains there is a 50% chance of a Frost Advisory (overnight lows below 36 degrees) Friday night into Saturday morning, and a 50% chance of a Freeze Warning (overnight lows below 32 degrees) Saturday night and Sunday morning. Along and north of Interstate 85 there is a 40% chance of a Frost Advisory Saturday night and Sunday morning. High temperatures will struggle on Saturday due to continued northwest winds and the resulting CAA. As a consequence afternoon high temperatures should wallow in the lower 60s across north Georgia and claw their way into the upper 60s in central Georgia. High temperatures of this magnitude would be 7 to 12 degrees colder than seasonal averages. A transition to westerly winds, continued low relative humidity and sunshine should allow high temperatures to climb to within 1-3 degrees of seasonal averages on Sunday. Everywhere except the mountains can anticipate afternoon highs in the 70s. Considerations for Next Week: An upper level trough tracking through the Great Lakes early next week should bring southerly winds and WAA back to Georgia. Temperatures should respond accordingly by rising into the lower 80s Monday afternoon. Attention then turns to a potential cold frontal passage Tuesday or Tuesday night. This may lead to midweek temperature declines, with 70s favored on Wednesday. Trends in the GEFS and EPS guidance continue to pull back on the rain chances, with more than 90% of ensemble members keeping rain amounts under 0.10 inches in north Georgia. The odds of accumulating precipitation in central Georgia are less than 5%. Albright && .AVIATION... (18Z TAFS) Issued at 111 PM EDT Thu Apr 10 2025 Afternoon/evening showers and thunderstorms. Mostly likely timing for storms continues be be after 00Z. However, isolated activity is possible during the late afternoon. Added frequent gusts to 20kt for the afternoon. Brief period of MVFR cigs behind the initial precip push. Sct MVFR cu on the back side of a front tomorrow. //ATL Confidence...18Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 50 67 43 66 / 60 30 30 0 Atlanta 52 65 44 64 / 60 40 40 0 Blairsville 44 57 36 59 / 50 30 30 0 Cartersville 47 63 39 63 / 60 30 30 0 Columbus 53 71 46 68 / 60 30 30 0 Gainesville 49 63 43 65 / 60 30 30 0 Macon 54 71 47 69 / 70 20 20 0 Rome 47 63 41 63 / 50 30 30 0 Peachtree City 49 67 41 65 / 70 40 40 0 Vidalia 57 75 50 71 / 50 20 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Albright AVIATION...NListemaa
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 520 PM EDT Thu Apr 10 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 520 PM EDT Thu Apr 10 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north Georgia and portions of central Georgia until midnight tonight. The primary hazards with any severe storms will be damaging wind gusts up to 60 mph and quarter to golf ball sized hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms are expected Friday afternoon. A couple strong storms with pea to penny size hail are possible between 2 PM and 8 PM. Frost and freeze conditions may develop in northeast Georgia on Friday night. On Saturday night, these conditions may spread to all areas north of Interstate 85. Those with outdoor vegetation that is sensitive to freezing temperatures should monitor the forecast closely. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 10, 2:27 PM EDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
227 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM Tornado 3 NW Locust Grove 33.38N 84.13W
04/07/2025 Henry GA NWS Storm Survey
NWS Storm Survey confirms EF0 tornado with
max winds of 75 mph. Tornado crossed I75
near Bethlehem Road.
&&
KSSpecial weather statement, Apr 10, 5:12 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Thu Apr 10 2025
GAZ004>006-102145-
Whitfield GA-Murray GA-Fannin GA-
512 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of northeastern Murray,
northeastern Whitfield and west central Fannin Counties through 545
PM EDT...
At 512 PM EDT, a strong thunderstorm was over Beaverdale, or 8 miles
north of Chatsworth, moving east at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Crandall, Conasauga Lake, Beaverdale, and Sumac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.
&&
LAT...LON 3493 8460 3486 8457 3485 8458 3485 8462
3484 8460 3484 8459 3483 8459 3479 8463
3487 8491 3495 8489
TIME...MOT...LOC 2112Z 278DEG 19KT 3490 8483
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 10, 5:19 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT Thu Apr 10 2025
GAZ003-004-102145-
Whitfield GA-Catoosa GA-
519 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of Catoosa and north
central Whitfield Counties through 545 PM EDT...
At 518 PM EDT, a strong thunderstorm was over Lakeview, or near
Chattanooga, moving east at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Boynton, Tunnel Hill, Lakeview, Indian Springs, Varnell, Graysville,
Fort Oglethorpe, Ringgold, and Cohutta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.
&&
LAT...LON 3481 8498 3492 8526 3497 8526 3498 8527
3499 8510 3499 8495
TIME...MOT...LOC 2118Z 277DEG 19KT 3498 8527
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 10, 5:28 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
528 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Hail 1 ENE Fort Oglethorpe 34.95N 85.24W
04/10/2025 M0.70 Inch Catoosa GA Public
Penny sized hail on Battlefield Parkway and
Fant Dr.
&&Local storm report, Apr 10, 5:30 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM Hail 2 E Cole City 34.97N 85.54W
04/10/2025 E1.00 Inch Dade GA Public
Quarter inch hail at Leiderman Rd near New
Home Rd.
&&Special weather statement, Apr 10, 5:41 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Thu Apr 10 2025
GAZ005>007-102230-
Gilmer GA-Murray GA-Fannin GA-
541 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of north central
Gilmer, northeastern Murray and northwestern Fannin Counties through
630 PM EDT...
At 541 PM EDT, a strong thunderstorm was near Conasauga Lake, or 12
miles northeast of Chatsworth, moving east at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Conasauga Lake, Jones Mill, Higdon, Blue Ridge, Colwell, Cohutta
Wilderness, and Epworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.
&&
LAT...LON 3486 8469 3498 8468 3498 8442 3489 8427
3479 8444
TIME...MOT...LOC 2141Z 268DEG 18KT 3490 8462
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:04 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| Apr 10, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 50 min |
| Apr 10, 5:12 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Apr 10, 5:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| Apr 10, 5:41 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Apr 10, 6:03 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Apr 10, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 27 min |
| Apr 10, 6:11 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Apr 10, 6:15 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| Apr 10, 6:24 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Apr 10, 6:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Apr 10, 6:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Apr 10, 6:28 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Apr 10, 6:39 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| Apr 10, 6:40 PM EDT | Special Weather Statement | FFC | Gilmer | 50 min |
| Apr 10, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Jackson | 39 min |
| Apr 10, 6:56 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 34 min |
| Apr 10, 6:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Apr 10, 7:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Apr 10, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens | 38 min |
| Apr 10, 7:08 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Apr 10, 7:09 PM EDT | Special Weather Statement | FFC | Habersham | 36 min |
| Apr 10, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Paulding, Polk | 48 min |
| Apr 10, 7:29 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Apr 10, 7:31 PM EDT | Special Weather Statement | FFC | Dade, Walker | 29 min |
| Apr 10, 7:32 PM EDT | Special Weather Statement | FFC | Banks | 28 min |
| Apr 10, 7:33 PM EDT | Special Weather Statement | FFC | Hall | 27 min |
| Apr 10, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 51 min |
| Apr 10, 7:40 PM EDT | Special Weather Statement | FFC | Walker | 35 min |
| Apr 10, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 46 min |
| Apr 10, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 43 min |
| Apr 10, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 52 min |
| Apr 10, 7:55 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Apr 10, 7:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.